Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Tauberian theorem for $ \alpha$-convergence of Cesàro means


Author: A. V. Boyd
Journal: Proc. Amer. Math. Soc. 7 (1956), 59-61
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0075324-4
MathSciNet review: 0075324
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent series, 1949. MR 0030620 (11:25a)
  • [2] J. M. Hyslop, A Tauberian theorem for absolute summability, J. London Math. Soc. vol. 12 (1937) pp. 176-180.
  • [3] F. W. Gehring, A study of $ \alpha $-variation, I, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 420-443. MR 0064859 (16:346a)
  • [4] O. Szász, On products of summability methods, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 257-263. MR 0047152 (13:835d)
  • [5] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 1934.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075324-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society